Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
176 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
  • question-icon

    What are the side effects morning after pills?

I ve taken the morning after pill, I ve only taken it an hour ago and feel sickly, I usually take omperazole and read it can interfere with it but could I take gaviscon? I also suffer from anxiety and am worried about taking a 10mg propanalol as I m working myself up.
Wed, 23 Dec 2015
Report Abuse
General & Family Physician 's  Response
Hi,
Thanks for posting in HCM.
I understand your concern.
'Morning after pills' have no long-term or serious side effects, and emergency contraception is safe for almost every woman to use.
You might find yourself feeling queasy and some women throw up after taking emergency contraceptive pills.
You might also get a headache, feel tired or dizzy, have some lower abdominal pain, or find your breasts are more tender than usual. These are not dangerous and should clear up by the time you have your next period.
The pills might also cause your next period to come early or late.
To prevent nausea and vomiting, you can take anti-nausea medications like Meclizine. Drink good quantity of water and keep yourself well hydrated. Most of the symptoms should subside gradually over a period of time.
Hope the information provided would be helpful.
All the best.
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I just took the morning after pill and also take metoprolol tartrate 25mg and just take it once a day should it interfere with taking the morning...